# SDR SWAA2022121372126

- Difficulty date: November 16, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 52,811 hours, 31,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 420-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY LT FLOOR TO SIDEWALL SUPPORT, BS 420+13 - 500C +17, RBL 24,  WL 156.  BLENDED CORROSION AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  FABRICATED, LOCATED, AND DRILLED A NEW SIDEWALL SUPPORT AND SPLICE,BS 396 - 500D IAW SRM 51-40-05-0G-0, AND DWG 143A7501; ID:0112, REV A, AND SRM 53-00-53-2R-6. APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802.  APPLIED PRIMER IAW AMM 51-21-72-370-804, INSTALLED THE SPLICE IAW SRM 53-00-53-2R-6, AND INSTALLED ADHESIVELY BONDED NUTPLATES IAW SRM 51-40-10-2R-0.  INSTALLED A NEW FLOOR TO SIDEWALL SUPPORT IAW SRM CH 51-40-02 AND DRAWING 143A7500.
